Entire functions that are bounded on a closed angle and
Doklady Akademii Nauk, Tome 289 (1986) no. 6, pp. 1301-1304
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_289_6_a3,
author = {V. H. Martirosian},
title = {Entire functions that are bounded on a closed angle and},
journal = {Doklady Akademii Nauk},
pages = {1301--1304},
year = {1986},
volume = {289},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_289_6_a3/}
}
V. H. Martirosian. Entire functions that are bounded on a closed angle and. Doklady Akademii Nauk, Tome 289 (1986) no. 6, pp. 1301-1304. http://geodesic.mathdoc.fr/item/DAN_1986_289_6_a3/